# SDR AALA20060262

- Difficulty date: April 28, 2006
- Submitted: May 16, 2006
- Operation: Air carrier
- Aircraft: N430AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49342
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 0201804002
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - EMERGENCY EXIT LIGHT LENS COVER IS MISSING ON SEAT 20D.  RELAMPED AND REPLACED LENS CAP ON EMERGENCY EXIT LIGHT AT ROW 20D.  SYSTEM GROUND CHECKED NORMAL OPERATION.
